Muskingum-Like Approximations for Water Routing

by William C. Peterson, Mathematician; Space Systems Div., General Electric Co., Valley Forge, Pa.,
Frank H. Verhoff, (M.ASCE), Prof.; Dept. of Chemical Engrg., West Virginia Univ., Morgantown, W. Va. 26506,


Serial Information: Journal of the Hydraulics Division, 1982, Vol. 108, Issue 11, Pg. 1387-1393


Document Type: Journal Paper

Discussion: Kundzewicz Zbigniew W. (See full record)

Abstract: An integral approximation is obtained for the continuity equation as applied to stream flow during storms. The resulting general algebraic equation is similar in form to Muskingum approximations, and it is of cubic order in distance. The approximation parameters can be calculated from the graph of the flow rate, Q, as a function of the cross-sectional flow area, A.

Subject Headings: Approximation methods | Streamflow | Integrals | Continuity equations | Storms | Parameters (statistics) | Flow rates | Cross sections

Services: Buy this book/Buy this article

 

Return to search